# SDR YENA2024031200412

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 77,037 hours, 28,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#427, JFK-GCM. 'RA'S REPORT DIRTY SOCKS SMELL ON FINAL; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B1 LEVEL A DECONTAMINATION ACCOMPLISHED ON PACK #2 WITH NO FURTHER ODOR PRESENT A/C OK FOR SERVICE MCC GEAROGE NOTIFIED.'
